Jump to content
Advertisement

Advertisement

Continued diarrhea after months of taking Linzess


Recommended Posts


Advertisement

After months of taking Linzess, I continue to have diarrhea, every day.  Would a lower dosage help?  Or best foods to eat after taking it? Any help would be appreciated. 



Advertisement
Link to post
Share on other sites

Jeffrey Roberts

I don't have personal experience with Linzess, but have heard that some people choose the time of day carefully to take their Linzess to minimize the diarrhea. With a full stomach seems to help the most.

Others choose to take it every other day rather than every day. That too seems to help.

A lower dosage is also an option and you clearly are not the only one dealing with too much diarrhea since they offer several different strengths because the side effects can be too much to handle.

 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...